MathSciNet Relay Station
MathSciNet bibliographic data
MR583184 26A86 (39A10)
Pachpatte, B. G. On some new discrete inequalities and their applications. Proc. Nat. Acad. Sci. India Sect. A 46 (1976), no. 4, 255–262.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement